# SDR DALA13035563754

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 519-521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND PASSENGER CABIN SEAT TRACK, BS 519-521, LBL 45 SEAT TRACK CROWN UPPER SURFACE IS WORN.  MX REMOVED AND REPAIRED TRACK, ALL IAW SRM 53-00-52, REPAIR 4, TOPP 30-10-70, PS 900;5-1.
